# SDR FDEA200904201332

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57241497200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION, TOP SKIN, TE OVERHANG, RIB 25-29, LEFT WING CORROSION REMOVED BY BLENDING AND NEW FASTENERS INSTALLED IAW EA 6-5720-129141.  FABRICATION NEW PANEL IAW EA 6-5750-129151.
